# SDR AALA202401164006

- Difficulty date: January 12, 2024
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N186US
- Make and model: Airbus A320*
- Aircraft serial: 1701
- Aircraft time: 71,281 hours, 27,479 cycles
- System (JASC): 5240 · Service Doors
- Part: Damper
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CIDS CAUTION ILLUMINATED ON FLIGHT ATTENDANTS PANEL FAULT DISPLAY INDICATES CHECK DOOR PRESSURE R2. MAINTENANCE SERVICED THE R2 DOOR DAMPER AND EMERGENCY OPERATION CYCLINDER PER AMM 52-22-00.
